# SDR CA040812004

- Difficulty date: June 20, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 3,357 hours
- Engine: Cfmint CFM565B4
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: 431304
- Condition: Broken
- Location: Mlg Wheel
- Component: Main Wheel Assy, Bfgoodrich, 31530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALK AROUND PILOT FOUND 2 TIE BOLTS (P/N 43-1304) BROKEN ON THE NR 1 MAINWHEEL ASSY, TOTAL CYCLES ON MAIN WHEEL ASSY SINCE LAST RE-FURB 427, TOTAL TIME ON TIE BOLTS UNKN.
